# SDR ASAA2024102653432

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N720AL
- Make and model: Boeing 737-9
- Aircraft serial: 67810
- Aircraft time: 1,800 hours, 496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FA REPORTS- AFT FA EMERGENCY EXIT LT BUTTON "RED LT ON" W/ EMERGENCY LT'S OFF. GROUNDED - YES. CYCLED SWITCH -LOGIC RESTORED. VERIFIED CABIN EMERGENCY EXIT LT'S ILLUM NORM. SWITCH LT REMAINED OFF AFTER CYCLING SWITCH REF AMM 33-51-00-710-801.
